Viewing 1 reply thread
  • Author
    Posts
    • #16153
      Michelle Gonzaba
      Keymaster

      While it helped me get my life back to normal, prednisone made me sweaty, gave me acne, and made me gain 25 lbs. How do you cope with the side effects of prednisone? Mentally, how does it feel to take a med that helps with MG but changes so much about your body?

    • #16157
      Jodi Enders
      Keymaster

      Right now, it seems that my doctors blame all my symptoms and pain on prednisone. Therefore, it has been a sort of limitation when it comes to getting medical answers that likely are not all linked to prednisone. However, I am almost entirely off. I started at 60mg nearly a year ago and have dealt with crazy emotions, terrible sweating, weight gain, agitation, acne, face swelling, and loss of appetite.

      • #16158
        Michelle Gonzaba
        Keymaster

        I definitely had face swelling too. The highest dose I was ever on was 80mg but it was only because I was having a crisis. My normal dose for a few years was between 40-60mg.

        That’s crazy your doctors blame your symptoms and pain on prednisone. But I’m so happy to hear you’re almost off of it. For me, the side effects went away pretty quickly once I stopped taking it.

Viewing 1 reply thread
  • You must be logged in to reply to this topic.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account